“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11940
School of Mathematics
  Title:   Some multiplicity results to the existence of three solutions for a Dirichlet boundary value problem involving the p-Laplacian
  Author(s):  Sh. Heidarkhani (Joint with Gh. Alizadeh Afrouzi)
  Status:   Published
  Journal: Mathematical Modeling and Analysis
  Vol.:  16
  Year:  2011
  Pages:   390-400
  Supported by:  IPM

Download TeX format
back to top
scroll left or right